# SDR A6WA200840372

- Difficulty date: April 30, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 319-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTS ON LOWER SILL LONGERON OF PAX DOOR FS 319 TO 345.  CORROSION REMOVED ON LOWER SILL LONGERON OF PAX DOOR FS 319 TO 345 IAW SRM 51-21-06.
